# SDR DALA2024052305468

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 71,871 hours, 27,417 cycles
- System (JASC): 5240 · Service Doors
- Part: Fastener
- Part number: UNKNOWN
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 R-1 DOOR FASTENERS- CORRODED - EXTERNAL REPAIR AT UPPER FWD. CORNER OF DOOR. CORRECTIVE ACTION: REPLACED FASTENERS REF B757-200 SRM 51-40-02. (0355344)
